MathSciNet Relay Station
MathSciNet bibliographic data
MR2785512 65-06 (34E05 35C05 35C07 35C08 35Q53)
He, Ji-Huan Asymptotic methods: the next frontier towards nonlinear science. Comput. Math. Appl. 61 (2011), no. 8, 1907–1908.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement